The Aubert involution and R-groups
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 5, p. 673-693
@article{ASENS_2002_4_35_5_673_0,
     author = {Ban, Dubravka},
     title = {The Aubert involution and $R$-groups},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 35},
     number = {5},
     year = {2002},
     pages = {673-693},
     doi = {10.1016/s0012-9593(02)01105-9},
     zbl = {1039.22010},
     mrnumber = {1951440},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2002_4_35_5_673_0}
}
Ban, Dubravka. The Aubert involution and $R$-groups. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 35 (2002) no. 5, pp. 673-693. doi : 10.1016/s0012-9593(02)01105-9. http://www.numdam.org/item/ASENS_2002_4_35_5_673_0/

[1] Arthur J, Unipotent automorphic representations: conjectures, Astérisque 171-172 (1989) 13-71. | MR 1021499 | Zbl 0728.22014

[2] Arthur J, Intertwining operators and residues 1.weighted characters, J. Func. Anal. 84 (1989) 19-84. | MR 999488 | Zbl 0679.22011

[3] Arthur J, On elliptic tempered characters, Acta Math. 171 (1993) 73-138. | MR 1237898 | Zbl 0822.22011

[4] Aubert A.-M, Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d'un groupe réductif p-adique, Trans. Amer. Math. Soc. 347 (1995) 2179-2189, Trans. Amer. Math. Soc. 348 (1996) 4687-4690, Erratum. | Zbl 0861.22012

[5] Ban D, Jacquet modules of parabolically induced representations and Weyl groups, Can. J. Math. 53 (4) (2001) 675-695. | MR 1848502 | Zbl 1002.22010

[6] Ban D, Parabolic induction and Jacquet modules of representations of O(2n,F), Glasnik Mat. 34 (54) (1999) 147-185. | MR 1739616 | Zbl 0954.22013

[7] Ban D, Self-duality in the case of SO(2n,F), Glasnik Mat. 34 (54) (1999) 187-196. | MR 1739617 | Zbl 0954.22012

[8] Barbasch D, Moy A, A unitarity criterion for p-adic groups, Invent. Math. 98 (1) (1989) 19-37. | MR 1010153 | Zbl 0676.22012

[9] Bernstein I.N, Zelevinsky A.V, Induced representations of reductive p-adic groups, I, Ann. Sci. École Norm. Sup. 10 (1977) 441-472. | Numdam | MR 579172 | Zbl 0412.22015

[10] Borel A, Linear Algebraic Groups, Springer-Verlag, 1991. | MR 1102012 | Zbl 0726.20030

[11] Bourbaki N, Groupes et algèbres de Lie, Ch. 4, Paris, Hermann, 1968. | MR 240238 | Zbl 0483.22001

[12] Casselman W., Introduction to the theory of admissible representations of p-adic reductive groups, Preprint.

[13] Goldberg D, Reducibility of induced representations for Sp(2n) and SO(n), Amer. J. Math. 116 (1994) 1101-1151. | MR 1296726 | Zbl 0851.22021

[14] Goldberg D., Shahidi F., Automorphic L-functions, intertwining operators and the irreducible tempered representations of p-adic groups, Preprint.

[15] Harish-Chandra , Harmonic analysis on reductive p-adic groups, Proc. Symp. Pure Math. 26 (1974) 167-192. | MR 340486 | Zbl 0289.22018

[16] Herb R.A, Elliptic representations for Sp(2n) and SO(n), Pacific J. Math. 161 (1993) 347-358. | MR 1242203 | Zbl 0797.22007

[17] Jantzen C, On the Iwahori-Matsumoto involution and applications, Ann. Sci. École Norm. Sup. 28 (1995) 527-547. | Numdam | MR 1341660 | Zbl 0840.22030

[18] Jantzen C, On square-integrable representations of classical p-adic groups II, Represent. Theory 4 (2000) 127-180. | MR 1789464 | Zbl 1045.22018

[19] Keys C.D, L-indistinguishability and R-groups for quasi-split groups: unitary groups in even dimension, Ann. Sci. École Norm. Sup. 20 (1987) 31-64. | Numdam | MR 892141 | Zbl 0634.22014

[20] Keys C.D, Shahidi F, Artin L-functions and normalization of intertwining operators, Ann. Sci. École Norm. Sup. 21 (1988) 67-89. | Numdam | MR 944102 | Zbl 0654.10030

[21] Knapp A.W, Stein E.M, Irreducibility theorems for principal series, in: Conference on Harmonic Analysis, Lecture Notes in Math., 266, Springer-Verlag, New York, 1972, pp. 197-214. | MR 422512 | Zbl 0248.22017

[22] Lang S, Algebra, Addison-Wesley, 1993. | MR 197234 | Zbl 0848.13001

[23] Mœglin C., Tadić M., Construction of discrete series for classical p-adic groups, Preprint.

[24] Silberger A, The Knapp-Stein dimension theorem for p-adic groups, Proc. Amer. Math. Soc. 68 (1978) 243-246. | MR 492091 | Zbl 0348.22007

[25] Silberger A, Introduction to harmonic analysis on reductive p-adic groups, Math. Notes, 23, Princeton University Press, Princeton, NJ, 1979. | MR 544991 | Zbl 0458.22006

[26] Shahidi F, On certain L-functions, Amer. J. Math. 103 (1981) 297-355. | MR 610479 | Zbl 0467.12013

[27] Shahidi F, A proof of Langlands' conjecture on Plancherel measures; Complementary series for p-adic groups, Ann. of Math. 132 (1990) 273-330. | MR 1070599 | Zbl 0780.22005

[28] Tadić M, Structure arising from induction and Jacquet modules of representations of classical p-adic groups, J. Algebra 177 (1995) 1-33. | MR 1356358 | Zbl 0874.22014

[29] Tadić M, Classification of unitary representations in irreducible representations of general linear group (non-archimedean case), Ann. Sci. École Norm. Sup. 19 (1986) 335-382. | Numdam | MR 870688 | Zbl 0614.22005

[30] Tadić M, On regular square integrable representations of p-adic groups, Amer. J. Math. 120 (1998) 159-210. | MR 1600280 | Zbl 0903.22008

[31] Zelevinsky A.V, Induced representations of reductive p-adic groups, II, On irreducible representations of GL(n), Ann. Sci. École Norm. Sup. 13 (1980) 165-210. | Numdam | MR 584084 | Zbl 0441.22014